You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
JENSEN'S OPERATOR INEQUALITY AND ITS CONVERSES
FRANK HANSEN, JOSIP PEČARIĆ and IVAN PERIĆ
Vol. 100, No. 1 (2007), pp. 61-73
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24493471
Page Count: 13
You can always find the topics here!Topics: Mathematical inequalities, Linear transformations, Radon, Mathematical theorems, Hilbert spaces, Hausdorff spaces, Continuous spectra, Antimony, Linear inequalities, Mathematical functions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We give a general formulation of Jensen's operator inequality for unital fields of positive linear mappings, and we consider different types of converse inequalities.
Mathematica Scandinavica © 2007 Mathematica Scandinavica